Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rashes behind thighs, legs, on stomach, swelling, itching. Due to eczema or nuts allergy?

Hi my son has a bad rash on the back of his thighs and one bottom part of back leg it is red and more intense after bath raised itchy and very faint on tummy and tiny patch upper arm, I gave him a nut about a week ago by accident but rash is getting worse not better as week progresses he does have sensitive skin could it be eczema or nut allergy or other? Thanks
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hi dear. In cases of eczema there are water filled lesions which ooze out. As u said there is only itching. This must be nut allergy. This is a delayed type allergy as it started after a week. Usually the delayed allergy takes time to go off. Just be careful not to give him nut. For now give him some antihistamine and if it doesnt decrease in another 2 days please meet a dermatologist. He may consider starting steroids. Thank u
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Rahul Kumar's  Response
Hi dear. In cases of eczema there are water filled lesions which ooze out. As u said there is only itching. This must be nut allergy. This is a delayed type allergy as it started after a week. Usually the delayed allergy takes time to go off. Just be careful not to give him nut. For now give him some antihistamine and if it doesnt decrease in another 2 days please meet a dermatologist. He may consider starting steroids. Thank u
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor